# SDR 9SUA2017041801

- Difficulty date: April 16, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N786JS
- Make and model: Cessna 525B
- Aircraft serial: 525B0030
- Aircraft time: 8,807 hours, 6,409 cycles
- Engine: Wilint FJ44
- Engine time: 2,367 hours, 1,869 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lamp
- Condition: Inoperative
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING FINAL APPROACH, THE FLIGHT CREW SELECTED GEAR DOWN AND NOTICED THAT THE RT MAIN GEAR LIGHT WAS NOT ILLUMINATING. THE GEAR WARNING HORN DID NOT SOUND, AND THE RED GEAR UNSAFE LIGHT WAS EXTINGUISHED. THE FLIGHT CREW ELECTED TO PROCEED WITH AN EMERGENCY GEAR EXTENSION PROCEDURE TO HELP ENSURE POSITIVE DOWN LOCK. THEY TOUCHED DOWN NORMALLY, EXITED THE RUNWAY AND TAXIED WITHOUT ANY FURTHER ISSUES. MAINTENANCE REMOVED AND REPLACED ALL FOUR LANDING GEAR DOWN LOCK INDICATOR LAMPS WITH NEW AND PERFORMED SATISFACTORY GEAR RETRACTION AND EXTENSION TEST.
